advertisement
Question
Posted by: Lee0 | 2005/06/08

What should i do

I was just reading through some of the questions on the site - I am having similar problems to JO and was wondering if there is any advise from anybody regarding the pill and all the implications using it.

Thanks very much

Lee0

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill can predispose to thrush and may cause a small amount of weight gain in some women. It does not cause acne, though the Pill most suitable for acne is Diane 35. It is protective against ovarian cysts. If you wish to stop, finish the packet and then stop.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Lee0 | 2005/06/09

I noticed that nobody replied to Jo (posted yesterday PLEASE HELP) yet - maybe somebody should try and help her - but my problem in short:
I recently started a new pill (also Triphasil) and even though I haven't changed my diet or execise routine I am gaining weight (about 1kg per week). I would like to know if the pill could be the reason for various problems such as vaginal infection, weight gain, ovarian cysts and skin problems? Will it be better for me to stop using the pill completely - what could the implications be and should I fininsh my current cycle before I stop?

Thank you - I am really confused.

Reply to Lee0
Posted by: tess | 2005/06/09

please state your problem / question as we don't remember what's wrong with Jo

Reply to tess

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement